화학공학소재연구정보센터
Applied Mathematics and Optimization, Vol.78, No.1, 1-23, 2018
Nonlinear Elliptic Inclusions with Unilateral Constraint and Dependence on the Gradient
We consider a nonlinear Neumann elliptic inclusion with a source (reaction term) consisting of a convex subdifferential plus a multivalued term depending on the gradient. The convex subdifferential incorporates in our framework problems with unilateral constraints (variational inequalities). Using topological methods and the Moreau-Yosida approximations of the subdifferential term, we establish the existence of a smooth solution.